# SDR K11A2021090800069

- Difficulty date: September 8, 2021
- Submitted: September 8, 2021
- Operation: Air carrier
- Aircraft: N405CK
- Make and model: Boeing 737436
- Aircraft serial: 25407
- Aircraft time: 56,936 hours, 39,671 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Broken
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON APPROACH FLAPS WOULD NOT EXTEND PAST 25 WITH FLAPS SELECTED 30, UPON LANDING FLAPS EXTENDED TO 30.    R & R RELAY R123 IAW BSWPM 20-81-22 & ADJUSTED LT & RT FLAP TRANSMITTERS IAW AMM 27-51-00. PERFORMED FLAP POSITION INDICATING TEST IAW AMM 27-58-01. OPS CHECK GOOD.  PERFORMED TRAILING EDGE TROUBLESHOOTING IAW AMM 27-61-00. FOUND NR 4 & 5 FLAP JACKSCREW WORN, NR 2 FLAP TRANSMISSION BINDING, R & R RIG & OPS CHECK GOOD.  COMPLETED STEPS 9 - 15 IAW AMM 27-51-00,  FOUND LT INBD FLAP DRIVE MECH. ROLLER BROKEN. R & R BEARING, RIGGED FLAP HANDLE, FLAP BODY CABLES, & FOLLOW CABLES IAW AMM 27-51-00. OPS CHECK GOOD.  R & R LT FLAP TRANSMITTER IAW AMM 27-58-12. OPS CHECK GOOD.  R & R TRAILING EDGE CONTROL VALVE IAW AMM 27-51-79,  RIGGED, OPS & LEAK CHECK GOOD. R & R FLAP PRIORITY VALVE, FLAP BYPASS VALVE & RIGHT WING FLAP POSITION TRANSMITTER, ALL RIGGED, OPS & LEAK CHECK GOOD IAW AMM 27-51-24, 27-51-82, & 27-58-12. R & R RT OTBD FORE FLAP INBD TRACK ROLLERS IAW AMM 20-50-11. OPS CHECK GOOD IAW AMM 27-51-00.  FLAP LOAD LIMIT SWITCH CONNECTOR DISCONNECTED, CAPPED & STOWED FOR TROUBLESHOOTING.  TRANSFERRED TO DMI# 40500021 IAW KC2 MEL 27-8-2, CAT C,.  R & R FLAP DRIVE UNIT IAW AMM 27-51-54, OPS & RIG CHECK GOOD. R & R TRAILING EDGE FLAP POSITION INDICATOR IAW AMM 27-58-41, OPS CHECK GOOD.  FLAP LOAD LIMITER SOLENOID CONNECTOR DISCONNECTED, CAPPED & STOWED FOR TROUBLESHOOTING.   RECONNECTED FLAP LOAD LIMITER SOLENOID CONNECTOR & PERFORMED OPS CHECK IAW AMM 27-51-79. OPS CHECK GOOD.  R & R NR 3, 4, 5 & 6 TE FLAP TRANSMISSION ASSY. CLEANED INSPECT, LUBED ALL FLAP TRACKS, TORQUE TUBES, CARRIAGES, & BEARINGS. REPLACED WORN COLLARS & BEARINGS. RIG, LEAK, & OPS CHECK GOOD IAW AMM 27-51-04, 27-51-34, 27-51-29.  R & R LT & RT POSITION TRANSMITTERS, FLAP POSITION INDICATORS, FLAP ALTERNATE DRIVE UNIT, FLAP RELIEF POWER, & LOGIC CARDS,  FLT CONTROL MODULE P5-3, & REPAIRED FLAP 10 SWITCH WIRING IN THE LT WW,   REMOVE DETECTION DEVICES, INSTALLED IAW MM KCA-KAE-21-000A-05B, FOUND CONNECTOR NOT FULLY SEATED.  REINSTALLED CONNECTOR IAW AMM 20-60-00. OPS CHECK GOOD.  CHECKED WIRING ON FLAP ASYMMETRY EWIS IAW BSWPM 20-11-04 & WDM 27-52-01. REPAIRED BROKEN WIRES IAW BSWPM 20-10-13 & WDM 27-52-01. OPS CHECK GOOD.  R & R S602 FLAP ASYMMETRY TEST SWITCH IAW AMM 27-51-00 & SRM 51-40-02.  OPS CHECK GOOD IAW AMM 27-51-00, TE FLAPS CHECK GOOD IAW AMM 27-51-00, 32-32-00, 32-33-00, 34-31-02, & 34-32-01. NO DEFECTS NOTED.  R & R NR 1, 7, AND 8 FLAP TRANSMISSIONS & BALL SCREWS IAW AMM 27-51-71. OPS CHECK GOOD IAW AMM 27-51-00.  FUNCTIONAL EVAL FLT SATISFACTORY.
